# SDR CA040528006

- Difficulty date: May 9, 2004
- Submitted: November 2, 2004
- Operation: General aviation
- Make and model: Cessna 172M
- Aircraft time: 4,825 hours
- Engine: Lyc O320E2D
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Adapter
- Part number: 204418156
- Condition: Failed
- Location: Oil Filter
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, M, J
- Precautionary procedure: A

## Discrepancy

IN FLIGHT THE ENGINE OIL TEMPERATURE INDICATION WAS IN THE RED. UPON AIRCRAFT RETURN, THE THERMOSTATIC VALVE P/N SL E19600 AND THE OIL FILTER ADAPTER 204418-156WAS REPLACED.  RUN UP CARRIED OUT.  TEMPERATURE INDICATION WITHIN LIMITS, P/N 69510.
